# SDR MASA99137

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RDU/LGA - FLT 5830 - DURING TAKEOFF, CAPTAIN HEARD A LOUD BANG AND BELIEVED IT WAS A BLOWN TIRE.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE TIRES AND AIRCRAFT, NO DAMAGE WAS NOTED.  THE AIRCRAFT RETURNED TO SERVICE.  (X)
